# SDR USAA2009011690083

- Difficulty date: December 27, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 63,136 hours, 43,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON FRAME AT BS 500C, BETWEEN S8L TO S9L.  REPAIRED FRAME AT BS 500C, BETWEEN S8L TO S9L IAW AMERICA WEST AIRLINES TASK CARD M1C53002.
